# SDR HEEA966580

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT NOT REPORTING ALTITUDE. VERIFIED UNIT TO HAVE VERY WEAK POWER OUT.  TRIED ADJUSTING POWER TO SPECS.  NO HELP.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
